# SDR CA050630007

- Difficulty date: June 29, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 13,927 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 107A703056A
- Part serial: BADL321
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O FROM YXH FOR YQL, CREWS ATTEMPTED TO RETRACT L/G.  GEAR WOULD NOT RETRACT SO THE CREW SELECTED OVERRIDE.  THE GEAR RETRACTED BUT NLG DID NOT FULLY RETRACT INTO NOSE GEAR BAY.  CREWS THEN SELECTED GEAR EXTENSION AND RETURNED BACK TO BASE WITH NO FURTHER PROBLEMS.  MX FOUND THAT L/G GEAR SAFETY SWITCH WAS NOT BEING MADE DUE TO L/G BEING IMPROPERLY SERVICED NIGHT BEFORE.  IT HAS BEEN NOTED BEFORE THAT N/G INTERNAL FLOATING PISTON ON OCCASION (ALL JETSTREAM NOSE GEAR ASSY`S ) WILL HANG UP AND STICK DURING SERVICE GIVING AME A FALSE INDICATION OF PROPER SERVICE.  AFTER REVIEW FOUND ALTERNATE METHOD IN MM.  THAT WILL RECTIFY THIS PROBLEM.  ALL OF OUR MX TO BE NOTIFIED.  GEAR RESERVICED AND NO FURTHER FAULTS
